# SDR SIMA20150324007

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 26,322 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS 4 & 5 & LT & RT SERVICE DOOR EXIT SIGNS INOPERATIVE.  R & R EMER LIGHT AC DC INVERTOR NR 5.  FLOOR STRIPS 4 & 5 & LT & RT SERVICE DOOR EXIT SIGNS.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
